# SDR CALA2023101303060

- Difficulty date: August 21, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 74,941 hours, 27,357 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55053
- Condition: Corroded
- Location: Sta 967
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0711) CORROSION IN FASTENER HOLE IN FLOOR BEAM STA 96 7, LBL 18, RBL 13, RBL 16 ATTACHED-   REPAIRED CORROSION ON FLOOR BEAM STA 967 RBL13 AND RBL 16, REF E .O #5320-23025 REV A AND FINAL EC/RA #5370-01092.
